Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BFGUITAR

Im goin on tane its final

Recommended Posts

I recently came off the anti-biotics to see if the retin-a at night and bp in the morning routine has worked and unfortunately it hasnt. When i go to the derm in a week im going to have to start accutane. I really dont want to but i dont think i have a choice. My problem is that my skin isnt oily at all. I get pimples with average skin. What wou;ld accutane do? Make my skin extra dry? I only have and oily forhead and nose but i havent gotten one pimple ther ein my entire life.

What exactly woudl tane do for me?

Share this post


Link to post
Share on other sites

Yes, you will probably get very dry skin. My skin was moderately oily before accutane and now it is never oily at all. I can only wash my face once a day or else it gets really dry, and even then I don't want to wash because it is so drying but I know I should.

Share this post


Link to post
Share on other sites

Hey BFGuitar...I'm not a tane expert, since I just started a couple days ago myself, but from what I have researched and read, odds are definitely in our favor that accutane will clear us up and we have a really good chance of it staying away. Just to give you some reassurance, 3 of my cousins have taken it w/ success and havent had acne since. My mom took it and it went away for good after she had all of us boys, one of our hired men has taken it also w/ success, and myself and another one of my cousins have just started it recently so from my personal experience it works wonders. You probably will get dry though but nothing a mosturizer can't handle. Im on my 4th day and have yet to feel dryness except my lips a little bit. Good luck in whatever you choose, and if you decide to take it you should post your story under the topic "who all started accutane or is going to between 8/15-8/30". We already have a good number of people starting accutane that can help eachother along the journey.

Share this post


Link to post
Share on other sites

Hey thanks alot guys.

I heard that for peopel in my case (normal skin with acne) they take a lower dosage of tane for a logner period of time. Anyone have any info on that?

Share this post


Link to post
Share on other sites

I have been taking a low-dose (for my weight). I think since it's probably not too severe they would rather put you on a lower dose and see how you do in order to avoid bad side-effects.

Share this post


Link to post
Share on other sites

The process of Accutane will be a hard one, no doubt. I used it for 18 months and you'll have side fx the whole way like dry skin, lips ect, and other weird shit... Be tough, and stick throught it as it will suck the whole time, but if you ask me if it is worth it, I say yes, you stand a good chance of getting cured, or at least dishing out a major blow to your problem.

Share this post


Link to post
Share on other sites

Go on it... after the first month you get used to the dryness... It's like that is normal... and u'll just get used to carrying around a stick of lip balm with u wherever u go... not a big drama considering you are dramatically improving the quality of your skin in relation to acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×